# SDR QXEA0100790

- Difficulty date: May 28, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 28,010 hours, 39,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1010951
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - EMERGENCY EXIT SIGN AT ROW 4 A/B REPORTED INOPERATIVE.  REMOVED AND REPLACED EXIT SIGN.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
